# SDR SWAA2025050606638

- Difficulty date: March 18, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 66,010 hours, 38,308 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS727B S-5R. MARKED.  REMOVED AND REPLACED NEW STRINGER CLIP BS727B S-5R PER DWG 146A1103 REV D AND SRM 51-40-02.   CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
